# SDR SWIA202053624

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 295.00 BETWEEN STGR 26R-20L ON MULTIPLE AREAS, FRONT AND AFT SIDES, AREAS MARKED.  C-CHECK RO 10/22/2020.  REMOVED AND INSTALLED NEW FRAME SECTION REINFORCING ANGLE FROM STR 20L TO STR 25R, REF REO DWG, CRJ 700 SRM.  NO LEAKS NOTED.
